# SDR AU510001682

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Adc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RESET LEFT ADC POWER CIRCUIT BREAKER.  INVESTIGATION FOUND TRANSFORMER T131 IN P6 INOPERATIVE.  FURTHER INVESTIGATION FOUND P7 WIRING LOOM CHAFING ON `AOA ALT L` CICUIT BREAKER (A13).  `L ADC PWR` CIRCUIT BREAKER WIRE W007-131-22 FOUND BURNT AND BROKEN.  `LEFT VOR/MAX RCVR` CIRCUIT BREAKER WIRE W007-162-22 FOUND CHAFED AND `AOA L` AND `ALTN L` CIRCUIT BREAKER WIRING AND LUGS FOUND BURNT (W007-587-22).
